A simple proof of Cauchy integral formula

Publisher
Taylor and Francis Group
Issue Date
1994-01
Language
ENG
Citation

INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE & TECHNOLOGY, v.26, no.1, pp.152 - 155

ISSN
0020-739X
URI
http://hdl.handle.net/10203/65430
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 120
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0